# SDR VNAA2009080300006

- Difficulty date: July 28, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 12,705 hours, 13,015 cycles
- Engine: Ge CF343B1
- Engine time: 12,705 hours, 13,015 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Oil System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER T/O ABOVE 1000 FT LEFT ENG OIL PRESSURE WAS READING ZERO.  AIRCRAFT RETURNED TO CLT LANDING WITHOUT INCIDENT.  MAINTENANCE FOUND CB M1 CBP1 POPPED.  MAINTENANCE RESET CB AND INSPECTED LT ENG OIL PRESS TRANSDUCER.  FOUND TRANSDUCER CONNECTOR CONTAMINATED.  CLEANED CONNECTOR AND PERFORMED OPS CHECK OF LT ENG OIL PRESS SYS PER THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
